i have had a uti since june of this year that with treatment will not go away. and now im having problems with my arms, hands, legs, feet, and face swelling. i have a high trace of protein in my urine. the amount of protein is 300. i am also having problems with my legs a hands going to sleep. what do you think is wrong with me?
Hi, proteinuria is quite suggestive of renal compromise which could be related with glomerulonephritis, nephrotic syndrome, chronic kidney disease etc. Main defect lies in filtration process of kidneys. Do you have history of diabetes or hypertension? Please do consult nephrologist and get yourself investigated.
Salt restriction, Diuretics, ACE inhibitors are usually given for the treatment. For more information visit http://www.emedicine.com/ped/topic3048.htm
.Good day....I'm new here hope you can help me in my problem.....Last 2 weeks I make urinalysis and I found out I have many pus cells....then protein +1 , RBC is 8-10, alkaline....after that i drink lots of water and taking medication ciprofloxacine 500mg tablet for 12 hours x 5 days ..after 2 days of taking antibiotic the urinalysis result was pus 8-10, protein +1 RBC 40-50,alkaline, ....then I drink cranberry juice and lots of water.....after a week the result was 8-12 then, RBC 40-50, protein+3 then acidic.....I was worried so I myself ask to make BUN and creatinine and found out both normal......but I'm so worried on my health..any advice?? thanks.....about the RBC maybe because my menses?? .
they say the larget and busiest forum. my foot u have posted this problem about two years ago. and there is no point in suggesting u some thing right now.probably u already have got better. just want to hear from u.if u still have something u want to ask m all ears.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.